Skip to main content

Reliability Analysis of a Two-Unit Series System with Different Repairmen

Wu, Shaomin, Zhang, Yuan Lin (1995) Reliability Analysis of a Two-Unit Series System with Different Repairmen. Mathematica Applicata, 8 (1). pp. 123-125. ISSN 1001-9847. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:32024)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 15:02 UTC
Last Modified: 16 Feb 2021 12:43 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/32024 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):